# SDR USAA2012062000005

- Difficulty date: May 29, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR41 TO FR47+51 INCHES, -Y1292.  REPLACED SEAT TRACK BETWEEN FR41 TO FR47+51 INCHES, -Y1292 IAW A319 SRM 51-72-11.
